# SDR CALA2013121693708

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 87,577 hours, 13,982 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 81098
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT GEN OFF LIGHT ILLUMINATED ON DESCENT.  RAN CHECKLIST RESET, DID NOT RESET.  BPCU READOUT FOUND SHORTED PMG TRIP & GEN FIELD WIRING GCU.  AFTER RESET PB BPCU TESTED OK.  AFTER RT ENG RUN GEN OFF AGAIN.  AIRCRAFT RELEASED IAW MEL.
